Application of Rothe's method to nonlinear evolution equations

Jozef Kačur

Matematický časopis (1975)

  • Volume: 25, Issue: 1, page 63-81
  • ISSN: 0139-9918

How to cite


Kačur, Jozef. "Application of Rothe's method to nonlinear evolution equations." Matematický časopis 25.1 (1975): 63-81. <>.

author = {Kačur, Jozef},
journal = {Matematický časopis},
language = {eng},
number = {1},
pages = {63-81},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Application of Rothe's method to nonlinear evolution equations},
url = {},
volume = {25},
year = {1975},

AU - Kačur, Jozef
TI - Application of Rothe's method to nonlinear evolution equations
JO - Matematický časopis
PY - 1975
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 25
IS - 1
SP - 63
EP - 81
LA - eng
UR -
ER -


  1. KAČUR J., Method of Rothe and nonlineaг parabolic equations of arbitrary order I, II., Czech. math. J., (to appeaг.) 
  2. NEČAS J., Application of Rothe's method to abstract parabolic еquations, Czеch. Matһ. J., (to appear.) 
  3. MOCOЛOB П. П., Bapиaциoнные метoды в неcтaциoнapныx зaдaчax, (Пapaбoличеcкий cлyчaй.) Изв. AH CCCP, 34, 1970, 425-457. (1970) 
  4. ROTHE E., Zweidimensionale parabolische Randwertaufgaben als Gгеnzfall eindimensionaler Randwеrtaufgaben, Math. Ann., 102, 1930. (1930) 
  5. ОЛЕЙНИК O. A., BEHTЦEЛЬ T. Д., Зaдaчa Кoши и пеpвaя кpaевaя зaдaчa для квaзилинейнoгo ypaвнения пapaбoличеcкoгo типa, ДAH 97, 1954, 605-608. (1954) MR0064286
  6. ЛAДЫЖEHCКAЯ O. A., Pешеиие в целoм пеpвoй кpaевoй зaдaчи для квaзилинейныx пapaбoличеcкиx ypaвнений, ДAH CCCP, 107, 1956, 636-639. (1956) 
  7. ИЛЬИН A. M., КAЛAШHИКOB A. C., OЛEЙHИК O. A., Линейные ypaвиепия втopoгo пopядкa пapaбoличеcкoгo типa, УMH, 17, вып. З, 1962, З-146. (1962) 
  8. REKTORYS К., On application of direct variational methods to the solution of parabolic boundary value problems of arbitrary order in the space variables, Czech. math. J., 21 (96), 1971, З18-ЗЗ9. (1971) Zbl0217.41601MR0298237
  9. YOSIDA K., Functional analysis, , Spгingeг, 1965. (1965) Zbl0126.11504MR0180824

Citations in EuDML Documents

  1. Jozef Kačur, Stabilization of solutions of abstract parabolic equations
  2. Dana Lauerová, The Rothe method and time periodic solutions to the Navier-Stokes equations and equations of magnetohydrodynamics
  3. Karel Rektorys, Marie Ludvíková, A note on nonhomogeneous initial and boundary conditions in parabolic problems solved by the Rothe method
  4. Jozef Kačur, Alojz Wawruch, On an approximate solution for quasilinear parabolic equations
  5. Jozef Kačur, Nonlinear parabolic equations with the mixed nonlinear and nonstationary boundary conditions
  6. Jozef Kačur, A generalized maximum principle and estimates of max vrai u for nonlinear parabolic boundary value problems
  7. Milan Pultar, Solutions of abstract hyperbolic equations by Rothe method.
  8. Marián Slodička, Parabolic partial differential equations with memory
  9. Igor Bock, Jozef Kačur, Application of Rothe's method to parabolic variational inequalities

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.